# SDR DUR42006415

- Difficulty date: April 19, 2006
- Submitted: May 10, 2006
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N628DL
- Make and model: Boeing 757232
- Aircraft serial: 22918
- Aircraft time: 62,935 hours, 31,000 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 345
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON FLOORBEAM BETWEEN R-1 AND L-1 DOORS BS 345.  FABRICATED AND INSTALLED REPLACEMENT UPPER CAP 11 FEET BY 2" FROM BAC1505-100617 7075-T73 IAW B757 SRM 53-10-51 PG 217.
